# SDR CALA0100716

- Difficulty date: July 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Mid Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR LOWER JAMB BEAM SPACER CORRODED AROUND RIVNUTS. THE SPACER WAS REMOVED AND A NEW SPACER WAS INSTALLED IAW SRM 51-30-4 AND 51-10-4.
